# SDR DALA2015040202594

- Difficulty date: April 1, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HOLE COUNTERSINKS AND FAYING SURFACE AT CENTRAL FUEL TANK ACCESS PANEL 2302C IN REF CARD 5, ZONE 10.  CORROSION ON HOLES COUNTERSINK AT FUEL TANK ACCESS PLATE 2302C WAS REMOVED AND WAS REPAIRED WITH BUSHING.  LP 1886912.
